Thread: t400 gains
03-20-2004, 01:28 PM #1
I am on test 400 and every 2 weeks I get water retention in my ankles and then my body weight will shoot up about 8 pounds. The water retention is very mild and lasts for a few days. When it is gone I maintain my weight for another 2 weeks and the same thing happens again. I have gained 25 pounds so far and have 4 weeks left. has anyone ever had this happen? My weight will stay the same for 2 weeks and than go up 8 puinds in a matter of 2 days.
03-20-2004, 01:38 PM #2
I've had similar happen....but mine lasts much longer.this is why I always run l-dex and Nolv with a cycle.....helps combat bloat.
03-20-2004, 01:41 PM #3
does T400 still hurt bad when when the injestions are broke down to a half a cc at a time?
03-20-2004, 01:56 PM #4Originally Posted by bmg
03-20-2004, 02:05 PM #5
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)